# SDR QXEA200601286

- Difficulty date: May 13, 2006
- Submitted: May 23, 2006
- Operation: Air carrier
- Aircraft: N355PH
- Make and model: Dhav DHC8202
- Aircraft serial: 500
- Aircraft time: 19,627 hours, 28,328 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafed
- Location: Rt Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - C4 RIGHT FLAP UPPER SKIN OUTBOARD END HAS CHAF MARK FROM TRAILING EDGE.  REPAIRED IAW RD8-57-3376 AND EA 2-57-365.
